The Annals of Mathematical Statistics

On the Non-Existence of Tests of "Student's" Hypothesis Having Power Functions Independent of $\sigma$

George B. Dantzig

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 2 (1940), 186-192.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731912

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731912

Mathematical Reviews number (MathSciNet)
MR2082

Citation

Dantzig, George B. On the Non-Existence of Tests of "Student's" Hypothesis Having Power Functions Independent of $\sigma$. The Annals of Mathematical Statistics 11 (1940), no. 2, 186--192. doi:10.1214/aoms/1177731912. http://projecteuclid.org/euclid.aoms/1177731912.


Export citation